# SDR COMA9560550

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 3418 · Stall Warning System
- Part: Stall Computer
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MESSAGE AFTER TAKEOFF AND REMAINED ON AT ALL AIR SPEEDS.  RESET CHANNEL NR 1 AND NR 2 OF STALL PROTECTION COMPUTER AND SYSTEM TEST NORMAL.
